Danila Cherkashin
Danila Cherkashin
HSE, SPbSU, MIPT
Подтвержден адрес электронной почты в домене mipt.ru
Название
Процитировано
Процитировано
Год
On the chromatic numbers of small-dimensional Euclidean spaces
D Cherkashin, A Kulikov, A Raigorodskii
Discrete Applied Mathematics 243, 125-131, 2018
50*2018
A note on random greedy coloring of uniform hypergraphs
DD Cherkashin, J Kozik
Random Structures & Algorithms 47 (3), 407-413, 2015
342015
On the chromatic numbers of low-dimensional spaces
DD Cherkashin, AM Raigorodskii
Doklady Mathematics 95 (1), 5-6, 2017
25*2017
Coloring general Kneser graphs and hypergraphs via high-discrepancy hypergraphs
J Balogh, D Cherkashin, S Kiselev
European Journal of Combinatorics 79, 228-236, 2019
232019
О хроматическом числе плоскости
ЧДД Канель-Белов А.Я., Воронов В.А.
Алгебра и Анализ 29 (5), 68-89, 2017
21*2017
On small n-uniform hypergraphs with positive discrepancy
D Cherkashin, F Petrov
Journal of Combinatorial Theory, Series B 139, 353-359, 2019
112019
A note on panchromatic colorings
D Cherkashin
Discrete Mathematics 341, 652-657, 2018
92018
About maximal number of edges in hypergraph-clique with chromatic number 3
DD Cherkashin
Moscow Journal of Combinatorics and Number Theory 1 (3), 3-11, 2011
72011
Coloring cross-intersecting families
D Cherkashin
The Electronic Journal of Combinatorics 25 (1), #P1.47, 2018
62018
Extremal problems in hypergraph colourings
AM Raigorodskii, DD Cherkashin
Russian Mathematical Surveys 75 (1), 89, 2020
32020
On hypergraph cliques with chromatic number 3 and a given number of vertices
DD Cherkashin, AB Kulikov, AM Raigorodskii
Труды Московского физико-технического института 4 (1-13), 2012
32012
On two-colorings of hypergraphs
DD Cherkashin, AB Kulikov
Doklady Mathematics 83 (1), 68-71, 2011
32011
Regular behavior of the maximal hypergraph chromatic number
D Cherkashin, F Petrov
SIAM Journal on Discrete Mathematics 34 (2), 1326-1333, 2020
12020
Independence numbers of Johnson-type graphs
D Cherkashin, S Kiselev
arXiv preprint arXiv:1907.06752, 2019
12019
On the Erdos--Hajnal problem in the case of 3-graphs
D Cherkashin
Записки научных семинаров ПОМИ 488, 168-176, 2019
12019
On a question of Sidorenko
D Cherkashin, F Petrov, V Sokolov
arXiv preprint arXiv:1901.00440, 2018
12018
On the horseshoe conjecture for maximal distance minimizers
D Cherkashin, Y Teplitskaya
ESAIM: Control, Optimisation and Calculus of Variations 24 (3), 1015-1041, 2018
12018
On uniqueness in Steiner problem
M Basok, D Cherkashin, N Rastegaev, Y Teplitskaya
arXiv preprint arXiv:1809.01463, 2018
2018
Weak forms of shadowing in topological dynamics
D Cherkashin, S Kryzhevich
Topological Methods in Nonlinear Analysis 50 (1), 125-150, 2017
2017
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–19